is anyone else experiencing this? will the headaches pass?
Hi, unfortunately when you start an SSRI you will experience induction side effects, such as you have mentioned. The best thing you can do is to treat the symptoms while you are going through this process, which can last about 4 weeks, give or take. Ask your doctor if they will prescribe a short course of sleeping tablets, such as Zopiclone. And use Paracetamol and/or Ibuprofen for the headaches. Hoping you are feeling better very soon!
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Posted 3 Feb 2014 • 2 answers
Just recently my dosage was changed from 40mg to 60mg a day of Fluoxetine. I seem to have headaches?
Posted 29 Jan 2015 • 1 answer
Posted 15 Apr 2015 • 2 answers
Posted 16 Jan 2016 • 1 answer